# SDR CHIR20122607001

- Difficulty date: July 26, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N246CH
- Make and model: Boeing 234
- Aircraft serial: B861
- Aircraft time: 12,621 hours
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 234S310412
- Condition: Cracked
- Location: Bs 482
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B1 INSPECTION, A WEB CRACK WAS DISCOVERED ON FUSELAGE BS 482, WL +29 TO +34, RBL 44 TO 49.  REPAIRED IAW TYPE DESIGN HOLDER STRUCTURAL REPAIR MANUAL.
